# SDR SIMA201811260001

- Difficulty date: November 20, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 35,364 hours, 25,442 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: B0501230BA
- Condition: Corroded
- Location: Bs 1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL BEAM (LBL27.00) IS CORRODED AT FLOORBEAM  FS1031.00-C/A-REPAIRED IAW SRM 53-00-41.
